# SDR UALA2008111706527

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 46,083 hours, 5,502 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 1 RIGHT CEILING ENTRY.  RELAMPED EMERGENCY LIGHT, OPS CHECKS NORMAL.
